# SDR 7C7A2022100300026

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 53,325 hours, 57,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 526-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION R/H INBOARD SEAT TRACK BTW STA X526 - 600
